See Alike in...

Alike App

Browser

Sweetpea22

441d

I am having so many seizures lately and it really hard. I was seizure free for over a year got my license back and on my birthday I had one. and lately it been at least one a day. Im struggling so much...

    • strugglebus

      408d

      How long have you been on your meds? Do you think you might need to try new ones or go up in dosages? Any new lifestyle changes? (Moving, pregnant, any possible hormone changes)

      • Sweetpea22

        402d

        @strugglebus I've been on my meds for a year. And im on the highest dose with it. They added some more but it didn't help. I haven't moved and im not pregnant and nothing has changed

        • strugglebus

          390d

          @Sweetpea22 the only thing I would think of is a new medication. Sometimes our bodies just get used to things

    • Chasinracks

      441d

      Same here. I been having alot recently too. Just had one last night thinking about seeing a different neurologist 😥

      • Sweetpea22

        440d

        @Chasinracks same! Mine makes me feel like she dosent believe me. Wanted to take me down on my meds

        • dooby

          409d

          @Sweetpea22 if you have a problem with a neurologist go to another one.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion